UTHM Institutional Repository

Items where Author is "Md Sudin, Azila"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Mohd Yazid, Nazatulsyima and Kim , Gaik Tay and Md Sudin, Azila and Choy, Yaan Yee (2017) Solving dissipative nonlinear schrodinger equation with variable coefficient using homotopy perturbation method. Journal of Engineering and Applied Sciences, 12 (19). pp. 4814-4819. ISSN 1816949X

This list was generated on Wed Jun 3 09:29:22 2020 +08.